# SDR C2XA09RI184

- Difficulty date: October 26, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- Aircraft time: 19,632 hours, 10,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - DURING ROUTINE MAINTENANCE, MX FOUND AFT GALLEY EXIT LIGHT INOPERATIVE.  MX REMOVED AND REPLACED NR 2 INVERTER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
